PDA

View Full Version : Plaquenil Pimples??



Sheryl
06-12-2006, 07:06 PM
I know lots of you are taking plaquenil, so I'm curious if anyone else has noticed breakouts from it. I started getting lots of little white zits (ICK) about three weeks ago - I thought they were from the Prednisone, but I've been off that now for two weeks and there's a new round of zits showing up. I've been on Plaquenil for about 6 weeks now...

Just curious!

TracyDawn
06-13-2006, 10:08 AM
Nope haven't had that problem. Maybe Saysusie will be more help on that one. The only side effect I had was upset stomach for a few weeks, which phenergan took care of until I got "used" to the med.

ButterflyRN
06-13-2006, 11:23 AM
I too have not had any pimple problems....just regular monthly/stress hormone pimples. I've been on Plaquinel for about 6 months in additiion to prednisone that I have taken for 16 years.

Sheryl
06-13-2006, 03:34 PM
Thanks for the feedback. You know, it might be a "monthly" thing. Up until last month I was on B.C. pills, but had to go off because of my APS (clotting syndrome) diagnosis.

Since I had been on them my whole life, I never had any of these fun PMS symptoms until now. :roll:

Saysusie
06-14-2006, 01:56 AM
I've never had this symptom with plaquenil. But, I have heard of others who say that they've gotten pimples after being placed on plaquenil. So, I guess that it can happen :cry:

Saysusie

Trista
06-14-2006, 06:45 AM
I did actually have that problem. But I did start Plaquenil soon after I went off birth control so I don't know if I can actually blame in on the Plaquenil.

pinkjmf
06-14-2006, 11:06 AM
I have been on plaqunil for 2 1/2 years and have not have any problems.I do get acne when I'm on my period.I hope you can narrow the culprit down and find a good solution for you.

Sheryl
06-15-2006, 05:04 PM
Thanks - it seems to be settling down. As symptoms go, I guess it could be a lot worse!

Missy
06-16-2006, 10:40 PM
I had big acne probls with Prednisone - took a while after reducing dose for it to subside. Also, bc pills do tend to help acne, so it would be common to break out after going off them - big hormone changes. They say that forehead and chin acne is hormonal - other sites can be other problems like bacterias, diet, etc. I had major forehead acne with the prednisone.

Sheryl
06-17-2006, 07:50 AM
Hmm. Makes some sense. Mine was mostly chin. But a lot on my cheek too. It seems to be going away now, so maybe it was the prednisone. I will have to see if it shows up again next month. I feel like a teenager, learning to deal with acne and periods again at the age of 45!